# SDR LCFA2012F00073

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 7,538 hours
- Engine: Ge CT72A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 214031431111
- Condition: Cracked
- Location: Tailboom
- Part time: 7,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN URELATED MX WALK-AROUND INSPECTION,  NOTED A CRACK ON THE UPPER LT MAIN FUSELAGE TO TAILBOOM ATTACHMENT FITTING. THIS IS A KNOWN ISSUE.
